Posted May 1, 2014

Weight Loss Supplement Recalled

On April 29, 2014, dietary supplement distributor Bacai Inc. issued a voluntary recall of one lot of weight loss supplement LiteFit USA because it was found to contain sibutramine.

Sibutramine, the active ingredient in the obesity drug Meridia, was removed from the U.S. market in October 2010 because it can substantially increase blood pressure and pulse rate in some individuals, and may present a significant risk for patients with a history of coronary artery disease, congestive heart failure, arrhythmias, or stroke. This drug may also interact, in life-threatening ways, with other medications a consumer may be taking.

Recalled LiteFit USA is manufactured by Global Herb, LLC. and is packaged in plastic bottles containing 30 softgels. It was distributed worldwide to wholesalers, retailers, and through the internet between June 26, 2013 to March 27, 2014 and can be identified by the following: Lot Number 13165, Expires: May 2017.

This recall follows a warning not to buy or use LiteFit USA issued by the FDA on April 10, 2014.

Consumers who have purchased this supplement should discontinue use immediately and contact their healthcare provider if they have experienced any adverse side effects. Consumers and healthcare providers are also encouraged to report any adverse reactions to the FDA's MedWatch Adverse Event Reporting Program.

(See ConsumerLab.com's Review of Weight Loss Supplements for tests of related products.)

See Related Warnings:

Two Weight Loss Supplements Found to Contain Drug

Weight Loss Supplement Contains Undeclared Drug

Weight Loss Supplement Recall Expanded to Include Additional Products

Weight Loss Supplement Containing Drug Recalled

FDA Warns Consumers Of Weight Loss Supplement Containing Undeclared Drug

Weight Loss Supplement Recalled Due To Undeclared Drug

FDA Seizes Weight Loss Supplements Containing Undeclared Drug

Rx Drugs Found in Weight Loss and Enhancement Supplements

Recall of "Slimming" Supplements Spiked with Drug

To read more about this recall, use the link below.